# SDR CALA2017111704099

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 78,146 hours, 17,285 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 8201110000A
- Part serial: 1561
- Condition: Odor
- Location: Lt Pack Bay
- Part time: 75,536 hours, 15,902 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT AIR ODOR IN COCKPIT WITH TEMP CONTROL AUTO TEMPS RISING RAPIDLY. TRIM AIR PRESS REG VALVE WAS REMOVED AND REPLACED. PERFORMED OPS CHECK OF THE COCKPIT AND CABIN TEMP CONTROLS A ND OPS CHECKD NORMAL IAW AMM 21-61-00
